Seguir
Filipe Oliveira
Filipe Oliveira
ISEG-Universidade de Lisboa
Email confirmado em iseg.ulisboa.pt - Página inicial
Título
Citado por
Citado por
Ano
Programa e Metas Curriculares Matemática
A Bivar, C Grosso, F Oliveira, MC Timóteo, H Damião, I Festas
Lisboa: Ministério da educação e Ciência, 2013
557*2013
Influence of albumin on the tribological behavior of Ag–Ti (C, N) thin films for orthopedic implants
CFA Alves, F Oliveira, I Carvalho, AP Piedade, S Carvalho
Materials Science and Engineering: C 34, 22-28, 2014
412014
Stability of the solitons for the one-dimensional Zakharov–Rubenchik equation
F Oliveira
Physica D: Nonlinear Phenomena 175 (3-4), 220-240, 2003
352003
Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system
JP Dias, M Figueira, F Oliveira
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2686-2698, 2010
292010
Semitrivial vs. fully nontrivial ground states in cooperative cubic Schrödinger systems with d≥3 equations
S Correia, F Oliveira, H Tavares
Journal of Functional Analysis 271 (8), 2247-2273, 2016
222016
Existence of bound states for the coupled Schrödinger–KdV system with cubic nonlinearity
JP Dias, M Figueira, F Oliveira
Comptes Rendus. Mathématique 348 (19-20), 1079-1082, 2010
222010
Adiabatic limit of the Zakharov-Rubenchik equation
F Oliveira
Reports on Mathematical Physics 61 (1), 13-27, 2008
192008
Existence of local strong solutions for a quasilinear Benney system
JP Dias, M Figueira, F Oliveira
Comptes Rendus Mathematique 344 (8), 493-496, 2007
182007
Ground states for a nonlinear Schrödinger system with sublinear coupling terms
F Oliveira, H Tavares
Advanced nonlinear studies 16 (2), 381-387, 2016
142016
Local and global well-posedness for the critical Schrödinger-Debye system
A Corcho, F Oliveira, J Silva
Proceedings of the American Mathematical Society 141 (10), 3485-3499, 2013
142013
The regularized Boussinesq equation: instability of periodic traveling waves
JA Pava, C Banquet, JD Silva, F Oliveira
Journal of Differential Equations 254 (9), 3994-4023, 2013
102013
Non-existence of global solutions for a quasilinear Benney system
S Antontsev, JP Dias, M Figueira, F Oliveira
Journal of Mathematical Fluid Mechanics 13, 213-222, 2011
102011
On a Schrödinger system arizing in nonlinear optics
F Oliveira, A Pastor
Analysis and mathematical physics 11 (3), 123, 2021
92021
Introdução à Teoria de Números
F Oliveira
92011
On a nonlinear Schr\" odinger system arising in quadratic media
A Corcho, S Correia, F Oliveira, JD Silva
arXiv preprint arXiv:1703.10509, 2017
82017
A note on the existence of traveling-wave solutions to a Boussinesq system
F Oliveira
52016
A Custom Processor for a TDMA Solver in a CFD Application
F Oliveira, CS Santos, FA Castro, JC Alves
International Workshop on Applied Reconfigurable Computing, 63-74, 2008
52008
Stability of Solitons of the Zakharov-Rubenchik Equation
F Oliveira
Waves And Stability In Continuous Media, 408-413, 2006
52006
On a quasilinear nonlocal Benney system
JP Dias, F Oliveira
Journal of Hyperbolic Differential Equations 14 (01), 135-156, 2017
42017
H-Theorem and trend to equilibrium of Chemically Reacting Mixture of Gases
GM Kremer, F Oliveira, AJ Soares
Kinetic and Related Models 2, 333-343, 2009
42009
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20